# SDR QXEAA20150603

- Difficulty date: May 24, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 77 hours, 81 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6, FOUND OUT OF LIMITS AND REQUIRES REPLACEMENT PN:85328210-111.  REMOVED SEAT TRACK NR 6, PN 85328210-111, REF SRM 51-40-07. INSTALLED SEAT TRACK NR 6, PN 85328210-111, REF SRM 51-42-05.  REPAIR 01 51-40-15, REPAIR 01 AND 51-40-07.  LOCATED AND DRILLED NEW SEAT TRACK NR 6 FOR FASTENER HOLES REF SRM 51-40-07.  REMOVED SEAT TRACK NR 6 FWD SPLICE COMMON TO SEAT TRACK NR 5 REF SRM 51-42-05 AND 51-40-15. INSTALLED FWD SEAT TRACK NR 6 FWD SPLICE COMMON TO SEAT TRACK NR 5 40 PERCENT REF SRM 51-42-05, REPAIR-01 AND 51-40-15, REPAIR-01. COMPLETED INSTALLATION OF SEAT TRACK NR 6 FWD SPLICE COMMON TO SEAT TRACK NR 5, REF SRM 51-40-15. INSTALLED AFT SPLICE ON SEAT TRACK NR 6 COMMON TO SEAT TRACK NR 7 REF SRM 51-42-05, REPAIR-01 AND 51-40-15, REPAIR-01.
